# SDR ASMF201409012

- Difficulty date: September 16, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 33,816 hours, 18,040 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF PSEU LIGHT TURNED ON AFTER ENGS STARTED.  PERFORMED FIM 78-31-00 CORRECTING FAILURE.
